# SDR LR7A2010103100152

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Cap
- Part number: LS2103
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 0025 FOUND LT AUX TANK COMPARTMENT TOP RIB FOOT CAP CRACKED AT CWS139L, FS 522.  REPAIRED IAW DWG R10-021-04 & LAC MEA382-57-10-045.
